# SDR AALA202104109005

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 14,675 hours, 5,910 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD COS BOX #1 ELECTRICAL CONNECTOR IS BROKEN. REMOVED AND REPLACED CONNECTOR IAW B737-NG WDM 33-51-12.
